Mathematical Notes

, Volume 55, Issue 3, pp 312–317 | Cite as

Determination of a parameter of a parabolic equation in Hilbert's structure

  • D. G. Orlovskii
Article

Keywords

Parabolic Equation 

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature cited

  1. 1.
    A. N. Tikhonov, “A uniqueness theorem for the thermoconductivity equation,”Mat. Sb.,42, No. 2, 199–216 (1935).Google Scholar
  2. 2.
    M. M. Lavrentiev, V. G. Romanov, and S. P. Shishatskii,Ill-Posed Problems of Mathematical Physics and Analysis, Nauka, Moscow (1980).Google Scholar
  3. 3.
    A. I. Prilepko, “Inverse problems of the theory of potentials (elliptic, parabolic, hyperbolic equations, and transfer equations),”Matem. Zametki,14, No. 5, 755–767 (1973).Google Scholar
  4. 4.
    A. I. Prilepko and D. G. Orlovskii, “Inverse problems for evolutionary equations,”Dokl. Akad. Nauk SSSR,277, No. 4, 799–803 (1984).Google Scholar
  5. 5.
    A. I. Prilepko and V. V. Soloviev, “On solubility of inverse boundary value problems on determination of a coefficient of lowest derivative in a parabolic equation,”Different. Uravnen.,23, No. 1, 136–143 (1987).Google Scholar
  6. 6.
    D. G. Orlovskii, “On an inverse problem for a second-order differential equation in a Banach space,”Differen. Uravnen.,25, No. 6, 1000–1009 (1989).Google Scholar
  7. 7.
    A. Kh. Amirov, “On solubility of inverse problems,”Dokl. Akad. Nauk SSSR,290, No. 2, 268–270 (1986).Google Scholar
  8. 8.
    A. D. Iskenderov, “Some inverse problem on determination of right-hand sides of differential equations,”Izv. Akad. Nauk Azerbaidzh. SSR, No. 2, 35–44 (1976).Google Scholar
  9. 9.
    W. Rundell, “Determination of an unknown nonhomogeneous term in a linear partial differential equation from overspecifed boundary data,”Appl. Analysis,10, 231–242 (1980).Google Scholar
  10. 10.
    Ju. S. Eidel'man, “Two-point boundary value problem for a differential equation with parameter,”Dokl. Akad. Nauk Ukrain. SSR, Ser. A, No. 4, 15–18 (1983).Google Scholar
  11. 11.
    C. Batty and D. Robinson, “Positive one-parameter semigroups on ordered Banach spaces,”Acta Appl. Math.,2, No. 3–4, 221–296 (1984).Google Scholar
  12. 12.
    D. Gilbarg and M. Trudinger,Elliptic Differential Equation with Second-Order Partial Derivatives, Nauka, Moscow (1989).Google Scholar

Copyright information

© Plenum Publishing Corporation 1995

Authors and Affiliations

  • D. G. Orlovskii
    • 1
  1. 1.Moscow Physical Engineering InstituteUSSR

Personalised recommendations